# SDR AALA2018060869027

- Difficulty date: May 25, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug MD 83
- Aircraft serial: 53596
- Aircraft time: 54,422 hours, 26,955 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Leaking
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 10,000 FT TAIL COMP TEMP HIGH LIGHT ILLUMINATED.  MEMORY ITEMS AND EXPANDED QRH CHECKLIST COMPLIED WITH.  RETURNED TO DEPARTURE FF SHOT TAIL WITH NORMAL TEMPERATURE. SUPPLY DUCT REPLACED.   THE RIGHT PACK SUPPLY DUCT LEAKED CHECK GOOD IAW AMM 36-00-00.  THE AIRCRAFT WAS GROUNDED.
